# SDR DALA1316716710

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 44,495 hours, 16,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520S41
- Condition: Gouged
- Location: Bs 1040-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1040-1180, RBL 48.5 HAS GROOVES ON CROWN AND INSIDE SCALLOP.  REPAIRED IAW SRM 53-00-52, REPAIR 4, FIG 201, PG 201.
